# SDR DXTA2024100800782

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 2,468 hours, 1,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WOULD NOT OPEN AFTER LANDING. PASSENGER DEPLANED THROUGH BAGGAGE DOOR. DOOR OPENED WITH INE CREWMEMBER OUTSIDE PULLING AND ONE INSIDE PUSHING.  CHECKED THE MAIN CABIN DOOR RIGGING & THE RIGGING IS WITHIN LIMITS. CHECKED THE DOOR RUBBER BLOCKS AND THE SHIMS . FOUND THAT THE RT & 6 SHIMS AND THE LH HAD 4. RE POSITIONED THE SHIMS TO BE 5 ON EACH SIDE AND CYCLED THE DOOR. THE DISCREPANCY NO LONGER STANDS & THE DOOR OPERATES NORMALLY AND DOES NOT BIND. SPOKE WITH MCC AD THEY REQUESTED WE SEND A VIDEO IN OF THE DOOR ACTUATING.  WORK PERFORMED IAW AMM 52-10-00, 07OCT2024.
